# SDR 97ZZZM946

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 10116000143
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE A .375 INCH CRACK WAS FOUND ON THE 'DOVETAIL'.  REPAIRED IAW SRM AND AMWA T.O 1900 27 00 0001.  (M)
